# SDR HALA2011103000498

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33422
- Aircraft time: 35,012 hours, 6,478 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Indicator
- Part number: 4039891906
- Part serial: D2739109
- Condition: Fluctuates
- Location: Airspeed
- Part time: 31,618 hours, 5,933 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AIRSPEED INDICATOR (F-O) FLUCTUATES. ALTERNATE AD SELECTION FAILED TO CORRECT THE FAULT. R & R NR 2 MACH AIRSPEED INDICATOR,  GROUND CHECKED OK IAW AMM74-13-02.  OPS CHECKED GOOD.
